# SDR ASAA1240883

- Difficulty date: November 28, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653029
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 480 FRAME LT BETWEEN STRINGER 8L 9L IS CRACKED.  REPAIRED STA 480 LT FRAME IAW EA AD20062609 400 53 128.
